MAUDE Adverse Event Report: ENCORE MEDICAL L.P. ENCORE SHOULDER; GLENOID, PEGGED, 46MM

ENCORE MEDICAL L.P. ENCORE SHOULDER; GLENOID, PEGGED, 46MM
Model Number 520-46-016
Health Effect - Clinical Code No Code Available (3191)
Date of Event 10/12/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Event or Problem Description
Revision surgery - patient had a turon total shoulder implanted approximately 10 years ago.The patient had subscap failure and needed to have a reverse tsa.
 
Additional Manufacturer Narrative
Manufacturer narrative: the reason for this revision surgery was reported as subscap failure.The previous surgery and the surgery detailed in this event occurred 11.1 years apart.The healthcare professional indicated there was a significant adverse event to the patient.There was no delay in surgery and another suitable device was available for use.The revision surgery was completed as intended.The devices were disposed of at hospital and not made available to djo surgical for examination.A review of the device history records (dhr) show that the reported components used in the previous surgery, when released for use, met design and manufacturing requirements.There were no non-conforming material reports (ncmr) associated with the products that may have contributed to the reported event.The devices were verified to have gone through an acceptable sterilization process and were within its expiration date at the time of the previous surgery.Customer complaint history of the reported devices showed no present trends or on-going issues that are needing a review.The root cause of this complaint was a revision surgery due to subscap failure.There were no findings during this evaluation that indicate the reported devices were defective.No information was submitted with the complaint regarding pre-existing conditions of the patient or any activities the patient was involved in that may have contributed to the event.There are multiple factors that may contribute to an event that are outside the control of djo surgical.There are no indications of a product or process issue affecting implant safety or effectiveness.Additional reporting on this event will be provided as a supplemental report to this document if it becomes available.
 
Additional Manufacturer Narrative
Corrected data: manufacturer narrative: additional reporting on this event will be provided as a supplemental report to this document if it becomes available.

Brand Name
ENCORE SHOULDER
Common Device Name
GLENOID, PEGGED, 46MM
Manufacturer (Section D)
ENCORE MEDICAL L.P.
9800 metric blvd
austin, tx 78758-5445
MDR Report Key10815849
Report Number1644408-2020-01030
Device Sequence Number13981540
Product Code KWS
UDI-Device Identifier00888912145145
UDI-Public(01)00888912145145
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K080402
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2009
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date04/28/2014
Device Model Number520-46-016
Device Catalogue Number520-01-046
Device Lot Number53996269
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 10/12/2020
Supplement Date Received by Manufacturer01/29/2021
03/24/2021
Initial Report FDA Received Date11/10/2020
Supplement Report FDA Received Date02/26/2021
07/20/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
520-00-000 LOT 53999973; 520-00-000 LOT UNKNOWN; 520-00-008 LOT 53983327; 520-00-008 LOT UNKNOWN; 520-01-046 LOT UNKNOWN; 520-46-016 LOT 53983469; 520-00-000 LOT UNKNOWN; 520-00-008 LOT UNKNOWN; 520-01-046 LOT UNKNOWN
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age65 YR